# SDR DHL2005741523

- Difficulty date: April 21, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27R CORRODED AT FUSELAGE STA 686.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS ON STR 27R AT STA 686 IAW B727 SRM 51-10-6 AND SRM 53-10-1.  CUT OUT SECTION OF STR SIZE 10 INCH IAW B727 SRM 53-10-3 FIG 1.  FABRICATED STR FROM BAC1498-143 SIZE 10 INCH PO NR 5096198 AND SPLICE FROM BAC1498-132 SIZE 10 INCH PO NR 4246286 IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2 AND INSTALLED STR AND SPLICE IAW B727 SRM 53-10-3 FIG 1 AND 51-30-2.
